Rice
FIS

FIS image header
  •  
  •  
  •  
  •  
  •  
Download 
Scholarly Interest Report
         
Gregory Chambers
Assistant Professor
Assistant Professor of Mathematics
 
e-mail:gchambers@rice.edu
 
  • B.Sc. Mathematics (2009) University of Toronto, Toronto
  • Ph.D. Mathematics (2014) University of Toronto, Toronto
  • M.S. Mathematics (2010) University of Toronto, Toronto
 
Primary Department
   Department of Mathematics
No Image
 
Department Affiliations
 
  • Department of Mathematics
  •  
    Websites
     Homepage
     
    Research Areas
     Metric geometry, quantitative topology, geometric analysis, discrete and combinatorial geometry
     
    Selected Publications
     Refereed articles
     

    Almut Burchard and Gregory R. Chambers "Geometric stability of the Coulomb energy." Calculus of Variations and PDE, 54 (2015) : 3241-3250.

     
     

    Almut Burchard and Gregory R. Chambers "Perimeter under multiple Steiner symmetrizations." Journal of Geometric Analysis, 25 (2015) : 871-882.

     
     

    Almut Burchard, Gregory R. Chambers, and Anne Dranovski "Ergodic properties of folding maps on spheres." Discrete and Continuous Dynamical Systems - Series A, 37 (2017) : 1183-1200.

     
     

    Christopher Croke, Gregory R. Chambers, Yevgeny Liokumovich, and Haomin Wen "Area of convex disks." Proceedings of the American Mathematical SocietyAccepted

     
     

    Erin Wolf Chambers, Gregory R. Chambers, Arnaud de Mesmay, Tim Ophelders, and Regina Rotman "Constructing monotone homotopies and sweepouts." Journal of Differential GeometrySubmitted

     
     

    Gregory R. Chambers "A note on the affine-invariant plank problem." Discrete and Computational GeometrySubmitted

     
     

    Gregory R. Chambers "Proof of the Log-Convex Density Conjecture." Journal of the European Mathematics SocietyAccepted

     
     

    Gregory R. Chambers and Regina Rotman "Monotone homotopies and contracting discs on Riemannian surfaces." Journal of Topology and Analysis (2016)

     
     

    Gregory R. Chambers and Yevgeny Liokumovich "Converting homotopies to isotopies and dividing homotopies in half in an effective way." Geometric and Functional Analysis, 24 (2014) : 1080-1100.

     
     

    Gregory R. Chambers and Yevgeny Liokumovich "Existence of minimal hypersurfaces in complete manifolds of finite volume." Inventiones MathematicaeSubmitted

     
     

    Gregory R. Chambers and Yevgeny Liokumovich "Optimal sweepouts of a Riemannian 2-sphere." Journal of the European Mathematical SocietyAccepted

     
     

    Gregory R. Chambers and Yevgeny Liokumovich "Splitting a contraction of a simple curve traversed m times." Journal of Topology and Analysis, 9 (2017) : 409-418.

     
     

    Gregory R. Chambers and Yevgeny Liokumovich "Splitting a contraction of a simple curve traversed m times." Journal of Topology and AnalysisUnknown

     
     

    Gregory R. Chambers, Dominic Dotterrer, Fedor Manin, and Shmuel Weinberger "Quantitative null-cobordism." Journal of the American Mathematical SocietySubmitted

     
     

    Gregory R. Chambers, Fedor Manin, and Shmuel Weinberger "Quantitative nullhomotopy and rational homotopy type." Geometric and Functional AnalysisSubmitted

     
     

    Wyatt Boyer, Bryan Brown, Gregory R. Chambers, Alyssa Loving, and Sarah Tammen "Isoperimetric regions in R^n with density r^p." Analysis and Geometry in Metric Spaces, 4 (2016) : Online.

     
     

    Yevgeny Liokumovich "Splitting a contraction of a simple curve traversed m times." Journal of Topology and AnalysisUnknown

     
    Presentations
     Invited Talks
     

    "Monotone homotopies and sweepouts." 2017 Mathematical Congress of the Americas, Montreal. (July 26, 2017)

     
    Positions Held
     Assistant Professor of Mathematics, Rice University. (2017 - 2018)

     L. E. Dickson Instructor, University of Chicago. (2014 - 2017)